MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADV TAP, 7-8MM; BONE TAP, REUSABLE

DEPUY MITEK LLC US MILAGRO ADV TAP, 7-8MM; BONE TAP, REUSABLE
Model Number 219496
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep via phone that during an unknown procedure the tap of three of the tap 7mm-8mm - milagro advance were dull.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device are available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: background: it was reported by the sales rep via phone that during an unknown procedure the tap of three of the tap 7mm-8mm - milagro advance were dull.Another device was used to complete the procedure.No patient consequences or surgical delay was reported.The device is available to be returned for evaluation.Investigation summary: the milagro adv tap, 7-8mm (part #: 219496, lot #: 2011001) was received and evaluated at us cq.Upon visual inspection, there were no visual defects observed with the device.The device shows minimal wear without any physical damage consistent with the usage of the device, which has no impact on the device functionality.Hence, the reported condition cannot be confirmed.No definitive root cause can be determined based on the provided information.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.Device history lot: product code: 219496, lot number: 2011001, mfg.Date: 6-dec-2020.A manufacturing record evaluation was performed for the finished device lot number (2011001), and no non-conformances related to the reported complaint condition were identified.

Brand Name
MILAGRO ADV TAP, 7-8MM
Common Device Name
BONE TAP, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12500287
Report Number1221934-2021-02746
Device Sequence Number3376146
Product Code LXH
UDI-Device Identifier10886705023158
UDI-Public10886705023158
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219496
Device Catalogue Number219496
Device Lot Number2011001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1